It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board


Birth Control Board Index


YAZ BC Question
Feb 4, 2008
Hi All.
I recently went back on BC, My dr put me on YAZ to try it out. I've been on it since November. I was fine in the first month, but now its February and i'm having some side effects. I just wanted to know if these were common or not.
1) Pain around my heart and tightness every once in a blue moon
2) Breakthrough bleeding(It is Common), BUT I am still spotting even after my period has ended which was last week.
2) Tired -Even with good night sleep
3) No sex drive whatsoever-only time I would is when i've had a few drinks, even then i really dont want ot be bothered with it.
4) Anxious-I've never felt that before.
Any advice or sharing some stories with these side effects on this BC would help. THanks





All times are GMT -7. The time now is 05:29 AM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!